View More View Less
  • 1 I. Javakhishvili Tbilisi State University, 6, Tamarashvili Str, 0177, Tbilisi, Georgia
  • | 2 Georgian Technical University, 77, Kostava St., Tbilisi, Georgia
  • | 3 United Arab Emirates University, PO Box 15551, Al Ain, United Arab Emirates
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Abstract

In this paper we establish the boundedness of commutators of sublinear operators in weighted grand Morrey spaces. The sublinear operators under consideration contain integral operators such as Hardy-Littlewood and fractional maximal operators, Calderón-Zygmund operators, potential operators etc. The operators and spaces are defined on quasi-metric measure spaces with doubling measure.

  • [1]

    Aimar, H., Rearrangement and continuity properties of BMO(φ) functions on spaces of homogeneous type, Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser., 18 (1991), 353362.

    • Search Google Scholar
    • Export Citation
  • [2]

    Bernardis, A., Hartzstein, S. and Pradolini, G., Weighted inequalities for commutators of fractional integrals on spaces of homogeneous type, J. Math. Anal. Appl., 322 (2006) 825846.

    • Search Google Scholar
    • Export Citation
  • [3]

    Capone, C. and Fiorenza, A., On small Lebesgue spaces, J. Function Spaces and Applications, 3 (2005), 7389.

  • [4]

    Chiarenza, F., Frasca, M. and Longo, P., Interior W2,p-estimates for nondivergence ellipic equations with discontinuous coefficients, Ricerche Mat., 40 (1991), 149168.

    • Search Google Scholar
    • Export Citation
  • [5]

    Coifman, R. R. and Weiss, G., Analyse harmonique non-commutative sur certains espaces homogénes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin, 1971.

    • Search Google Scholar
    • Export Citation
  • [6]

    Edmunds, D. E., Kokilashvili, V., and Meskhi, A., Bounded and compact integral operators, Mathematics and its Applications, 543, Kluwer Academic Publishers, Dordrecht, 2002.

    • Search Google Scholar
    • Export Citation
  • [7]

    Di Fratta, G. and Fiorenza, A., A direct approach to the duality of grand and small Lebesgue spaces, Nonlinear Analysis: Theory, Methods and Applications, 70 (7) (2009), 25822592.

    • Search Google Scholar
    • Export Citation
  • [8]

    Fiorenza, A., Duality and reflexivity in grand Lebesgue spaces, Collect. Math., 51 (2) (2000), 131148.

  • [9]

    Fiorenza, A., Gupta, B. and Jain, P., The maximal theorem in weighted grand Lebesgue spaces, Studia Math., 188 (2) (2008), 123133.

  • [10]

    Fiorenza, A. and Karadzhov, G. E., Grand and small Lebesgue spaces and their analogs, Journal for Analysis and its Applications, 23 (4) (2004), 657681.

    • Search Google Scholar
    • Export Citation
  • [11]

    Fiorenza, A. and Rakotoson, J. M., Petits espaces de Lebesgue et leurs applications, C.R.A.S. t, 333 (2001), 14.

  • [12]

    Franchi, B., Perec, C. and Wheeden, R. L., Self-improving properties of John-Nirenberg and Poincaré inequalities on spaces of homogeneous type, J. Func. Anal., 153(1998), 108146.

    • Search Google Scholar
    • Export Citation
  • [13]

    Grafakos, L., Classical and modern Fourier analysis, Graduate Texts in Mathematics, Springer, 2004.

  • [14]

    Giaquinta, M., Multiple integrals in the calculus of variations and non-linear elliptic systems, Princeton Univ. Press, 1983.

  • [15]

    Greco, L., Iwaniec, T. and Sbordone, C., Inverting the p-harmonic operator, Manuscripta Math, 92 (1997), 249258.

  • [16]

    Han, Y., Müller, D. and Yang, D., A theory of Besov and Triebel-Lizorkin spaces on metric measure spaces modeled on Carnot-Caratheodory spaces, Abstr. Appl. Anal., 2008, Art. ID 893409, 250 pp.

    • Search Google Scholar
    • Export Citation
  • [17]

    Iwaniec, T. and Sbordone, C., On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal., 119 (1992), 129143.

    • Search Google Scholar
    • Export Citation
  • [18]

    Kokilashvili, V., Weighted problems for operators of harmonic analysis in some Banach function spaces, Lecture course of Summer School and Workshop “Harmonic Analysis and Related Topics” (HART2010), Lisbon, (June) 2125, https://www.math.tecnico.ulisboa.pt/~hart2010/kokilashvili.pdf, 2010.

    • Search Google Scholar
    • Export Citation
  • [19]

    Kokilashvili, V. and Meskhi, A., Two-weight norm estimates for sublinear integral operators in variable exponent Lebesgue spaces, Studia Sci. Math. Hungarica, 51(2014), (No).3, 384406

    • Search Google Scholar
    • Export Citation
  • [20]

    Kokilashvili, V. and Meskhi, A., The Boundedness of sublinear operators in weighted Morrey spaces defined on spaces of homogeneous type, in: Jain P., Schmeisser H. J. (eds), Function Spaces and Inequalities, Springer Proceedings in Mathematics and Statistics, vol. 206, pp. 193211, Springer, Singapore, 2017.

    • Search Google Scholar
    • Export Citation
  • [21]

    Kokilashvili, V. and Meskhi, A., Potentials with product kernels in grand Lebesgue spaces: One-weight criteria, Lithuanian Math. J., 53 (2013), (No).1, 2739.

    • Search Google Scholar
    • Export Citation
  • [22]

    Kokilashvili, V., Meskhi, A. and Rafeiro, H., Boundedness of sublinear operators in weighted grand Morrey spaces (Russian), Matematicheskie Zametki, 102(2017), No. 5, 721735. English Translation: in Mathematical Notes, 102 (2017), (No). 5, 6981.

    • Search Google Scholar
    • Export Citation
  • [23]

    Kokilashvili, V., Meskhi A., Rafeiro, H. and Samko, S., Integral operators in non-standard function spaces: Variable exponent Hölder, Morrey-Campanato and grand spaces, Volume 2, Birkäuser/Springer, Heidelberg, 2016.

    • Search Google Scholar
    • Export Citation
  • [24]

    Komori, Y. and Shirai, S., Weighted Morrey spaces and a singular integral operator, Math. Nachr., 282(2009), 219231.

  • [25]

    Kufner, A., John, O. and Fučik, S., Function spaces, Monographs and Textbooks on Mechanics of Solids and Fluids; Mechanics: Analysis, Noordhoff International Publishing, Leyden; Academia, Prague, 1977.

    • Search Google Scholar
    • Export Citation
  • [26]

    Macías, R. A. and Segovia, C., Lipschitz functions on spaces of homogeneous type, Adv. Math., 33 (1979), 257270.

  • [27]

    MacManus, P. and Pérez, C., Generalized Poincaré inequalities: Sharp Self-Improving Properties, Internat. Math. Res. Not., 2 1998, 101116.

    • Search Google Scholar
    • Export Citation
  • [28]

    Meskhi, A., Criteria for the boundedness of potential operators in grand Lebesgue spaces, Proc. A. Razmadze Math. Inst., 169 (2015), 119132.

    • Search Google Scholar
    • Export Citation
  • [29]

    Meskhi, A., Maximal functions and singular integrals in Morrey spaces associated with grand Lebesgue spaces, Proc. A. Razmadze Math. Inst., 151 (2009), 139143.

    • Search Google Scholar
    • Export Citation
  • [30]

    Meskhi, A., Maximal functions, potentials and singular integrals in grand Morrey spaces, Complex Variables and Elliptic Equations, 56(1011) (2011), 10031019.

    • Search Google Scholar
    • Export Citation
  • [31]

    Morrey, C. B., On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc., 43 (1) (1938), 126166.

    • Search Google Scholar
    • Export Citation
  • [32]

    Muckehoupt, B. and Wheeden, R. L., Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., 192 (1974), 261274.

    • Search Google Scholar
    • Export Citation
  • [33]

    Mustafayev, R. Ch., On boundedness of sublinear operators in weighted Morrey spaces, Azerbaijan J. Math., 2(2012), (No).1, 6375.

  • [34]

    Pradolini, G., Salinas, O., and Fe, S., Commutators of singular integrals on spaces of homogeneous type, Czechoslovak Math. J., 57 (132) (2007), 7593.

    • Search Google Scholar
    • Export Citation
  • [35]

    Rafeiro, H., A note on boundedness of operators in Grand Grand Morrey spaces, in: A. Almeida, L. Castro, F-O Speck, editors, Advances in harmonic analysis and operator theory, the Stefan Samko anniversary volume. Basel: Birkhäuser; 2013. pp. 349356.

    • Search Google Scholar
    • Export Citation
  • [36]

    Rafeiro, H., Samko, N. and Samko, S., Morrey-Campanato spaces: an overview, Operator Theory: Advances and Applications, Birkhaäuser, Basel, Operator Theory, Pseudo-Differential Equations, and Mathematical Physics (The Vladimir Rabinovich Anniversary Volume), volume 228 pp. 293323, 2013.

    • Search Google Scholar
    • Export Citation
  • [37]

    Samko, S. G. and Umarkhadzhiev, S. M., On Iwaniec-Sbordone spaces on sets which may have infinite measure, Azerb. J. Math., 1 (1) (2010) 6784.

    • Search Google Scholar
    • Export Citation
  • [38]

    Shi, S., Fu, Z. and Zhao, F., Estimates for operators on weighted Morrey spaces and their applications to nondivergence elliptic equations, J. Inequal. Appl., 2013:390 (2013).

    • Search Google Scholar
    • Export Citation
  • [39]

    Strömberg, J. O. and Torchinsky, A., Weighted Hardy spaces, Lecture Notes in Math., 1381, Springer-Verlag, Berlin, 1989.